Close

Scientific activities of the department

At the department there  is organized scientific research on

-Theory of functions of several complex variables;

-Pluripotential theory and its applications;

-Approximation theory;

-Complex manifolds and analysis on complex manifolds;

There is organized scientific seminars on complex analysis and pluripotential theory at mathematical analysis department. The seminar is held on Thursdays at the Faculty of Physics and Mathematics, In the room number 341. Time 12: 00-13: 30.

The main publications in foreign journals of members of the department:

  • Абдуллаев Б.И., Садуллаев А., Теория потенциалов в классе m-cубгармонических функций// Труды Математического Института имени В.А. Стеклова, Москва, 2012, №279, с.166–192.
  • Sadullayev A., Zeriahi A., Subsets of full measure in a generic submanifold in Cn are nonplurithin// Mathematische Zeitschrift. Springer-Verlag, Berlin. 2013, V.274, no. 3-4, 1155-1163.
  • Aytuna A., Sadullaev A., Parabolic Stein Manifolds// Mathematica Scandinavica Vol 114, No 1 (2014) , P. 86-109.
  • Abdullayev B.I., Subharmonic functions on complex Hyperplanes of Cn// Journal of Siberian Federal University, Mathematics and Physics, - Krasnoyarsk, 2013 № 6(4), pp. 409-416.
  • Imomkulov S.A., Ibragimov Z.Sh., Pluripolarity of Graphs of Denjoy Quasianalytic Functions of Several Variables// Advancement and Development in Mathematical Science(ADMS), Volume 4, Issue 1&2, 2013, pp.17-29.
  • Абдуллаев Б.И., Садуллаев А., Емкости и гессианы в классе субгармонических функций // Доклады Академии Наук Россия, 2013, том 448, № 5, с.1–3.
  • Sadullaev A., Imamkulov S., Rakhimov K., Bounded subharmonic function possess the lebesgue property in each point// Math. Notes. (Russia), Vol. 96, No 6(2014), pp.921-925.
  • Abdullaev B.I., P-measure in the class of m-wsh functions // Journal of Siberian Federal University, Mathematics and Physics, 2014 №7(1),     pp.3-9.
  • Abdullaev B.I., Nevanlinna’s characteristic functions with complex Hessian potential// Contemporary Mathematics, 2016, V. 662, pp.97-105.
  • Ibragimov Z. Pluripolarity of graphs of quasianalyttic function of several complex variables// Contemporary Mathematics, 2016, V. 662, pp.51-69.
  • Imomkulov S. and Ibragimov Z. Uniqueness property for Gonchar quasianalytic functions of several variables// Contemporary Mathematics, 2016, V. 662, pp.121-129.
  • Sadullaev A., Zariahi A., Holder Regularity Of Generic Manifold// Ann. Sc. Norm. Super. Pisa Cl. Sci.(5) Vol XVI(2016), pp. 369-382.
  • Абдуллаев Б.И., Шарипов Р.А., m-субгармонические функции во всем пространстве Cn. Функции Грина// Узбекский математический журнал,  Ташкент, 2013, №3, 3-8.
  • Абдуллаев Б.И., О задаче Дирихле для m-sh функций // Доклады АНРУз., 2013, №4, c.8-10.
  • Абдуллаев Б.И., Ваисова М.Д., Слабо m- гармонические функции// Доклады АНРУз., 2014, №3, с.19-20.
  • Абдуллаев Б.И., Ваисова М.Д., Аналог теоремы Лелона для m-субгармонических функций// Доклады АНРУз , 2015, № 1, с. 6-8.
  • Абдуллаев Б.И., Садуллаев А., Устранимые особенности m-wsh функций класса Lip // Вестник Национального университета Узбекистана, 2015, №1, с.4-6.
  • Абдуллаев Б.И., Садуллаев А., Устранимые особенности ограниченных сверху m-wsh функций// Доклады АНРУз , 2015, № 5, с. 12-14.
  • Atamuratov A.A, Kamolov X.Q. On polynomial power series with the holomorphic coefficients. Istanbul Univ. Sci. Fac. J.Math.Astr. Vol.4 (2013), 27-32
  • A. Aytuna, A. Sadullaev. Parabolic Stein Manifolds. Mathematica Scandinavica Vol 114, No 1 (2014) ,P. 86-109.
  • S.A.Imomkulov, .Sh.Ibragimov Pluripolarity of graphs of Denjoy quasianalytic functions of several variables. Advancement and Development in Mathematical Science (ADMS), Volume 4, Issue 1&2, 2013, P. 17-29
  • S.A.Imomkulov, Z.Sh.Ibragimov. Uniqueness proprty for quasihormonic functions. AAPP| Atti della Accademia Peloritana dei Pericolanti Classe di Scienze Fisiche, Matematiche e Naturali. ISSN 1825-1242 Vol. 91, Suppl. No. 2, A4 (2013)
  • Sadullayev A., Pluriregular compacts in Pn // Contemporary mathematics V.662, 2016, pp. 145-156.
  • Sadullayev A, Aytuna A., Polinomials on parabolic manifolds// Contemporary Mathematics, V.662, 2016, pp. 1-22.
  • Abdullaev B.I., Atamuratov A.A., Vaisova M.D. Analogue of the Lelon's theorem for functions\\ AQSh Contemporary Mathematics 2016 V. 662, pp.139-144.
  • Ibragimov Z. Pluripolarity of graphs of quasianalyttic function of several complex variables \\ AQSh Contemporary Mathematics 2016, V. 662, pp.51-69.
  • Imomkulov S. and Ibragimov Z. Uniqueness property for Gonchar quasianalytic functions of several variables\\ AQSh Contemporary Mathematics 2016, V. 662, pp.121-129.
  • G. Khudayberganov, U. Rakhmonov, Z. Matyakubov, Integral formulas for some matrix domains\\ AQSH Contemporary Mathematics 2016, V. 662, pp.121-129.
  • Ваисова М. Теория потенциала в классе α-субгармонических функции// Узбекский Математический Журнал, 2016 г. №3, с. 46-52
  • Садуллаев А. Абдуллаев Б. Шарипов Р. Устранимые особенности ограниченных сверху m-sh функций// Узбекский Математический Журнал, 2016 г. №3, с. 118-124
  • Sadullaev A., Further Developments of the Pluripotential Theory (Survey), Springer Proceedings in Mathematics & Statistics, Volume 264, 2018, 191-205
  • Sadullaev A.,  Ibragimov Z., Class R of Gonchar in  Cn, Springer Proceedings in Mathematics & Statistics, Volume 264, 2018, 191-205.
  • Sadullaev A.,  Ibragimov Z., The class R and finely-analytic functions, Matematicheskii Sbornik,V. 209, no 8 (2018),  138-151.
  • Abdullaev B.I., Imomkulov S.A., Sharipov R.A. Removable singular sets of m-subharmonic functions. Springer Proceedings in Mathematics & Statistics, Volume 264, 2018, 1-11.

Scientific conferences organized by the department

  • The First USA-Uzbekistan conference on Analysis and Mathematical Physics, May 20-23, 2014, California State University, Fullerton
  • The Second USA-Uzbekistan conference on Analysis and Mathematical Physics, august 8-12, 2017, Urgench State University, Urgench